hi, i was recently diagnosed with genital warts, it came as a huge shock to me as i received it from my ex boyfriend who i broke up with for cheating on me. i am devastated.
anyway, as soon as i noticed the lumps i went to the doctor and sought advice. A week later i got cryotherapy to freeze some off and she gave me aldara cream to apply for the following week. that was last week. so i applied the cream to the small areas and for the first day it was fine but after the second day of applying i have been in so much pain, pain to pee, walk, sit, do anything. i have noticed also one area where the largest wart was (was only small) this area has gone totally white. I am writing to ask if this is normal. I have not applied aldara since as it is too painful and i have jus put on savalon antiseptic cream to help with the burn/itch. I really want to get rid of the warts so want to continue the cream but obviously not until i have more information regarding whether this is normal or not. i will wait till that area heals before applying more. i would be so grateful of any advice. thank u x